After some subside of my heavy bleeding/w clots for 1 mos, I desided to have Mirena IUD in hope it will help me to ease and stop my bleeding, but since I have it for 2 weeks I am constantly having lower abdominal cramping and I am still constantly bleeding not heavy with lighter blood color , but its annoying and its going to second mos of my bleeding. I dont know if its normal and or its a side effect. Plepase let me know.How long will be this continue. I am exosted and tired of using the pads , and there is no signs of subsiding, just steady bleeding and cramping.using ibuprofen constantly w/ no good help.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Aug 2011 • 1 answer
Mirena - I have had the iud in for 2 1/2 years now 2 weeks ago I had bad cramps with no period only?
Posted 18 Sep 2014 • 1 answer
Posted 14 Dec 2014 • 1 answer
Posted 20 Mar 2015 • 2 answers
Posted 19 Jan 2016 • 1 answer